# SDR F3LA2013070500882

- Difficulty date: June 21, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 34,707 hours, 16,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 200
- Part time: 34,707 hours, 16,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE FOR C7-S2 CHECK.  MAIN CABIN FLOORBEAM HAS CORROSION ONE INCH FWD OF FR 68, Y1292.  REMOVED CORROSION,  FOUND OUT OF LIMITS IAW SRM 53-00-14 PB101, 4.B, FIG102.  R & R FLOORBEAM IAW SRM 51-42-11, PAR5 A-C.
